# SDR CALA2025062005732

- Difficulty date: June 14, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) MAIN CABIN R2 LOWER INNER CHORD CORRODED ON UPP ER SURFACE IN MULTIPLE AREAS  REMOVED AND REPLACED LOWER INNER SILL CHORD REMOVED R2 LOWER INNER CHORD, RECIVED NEW R2 INNER LOWER CHORD M AT ID PO# 1122020.1 IAW B737-800 SRM 51-40-02 DWG NO. 147A8501 INSTALLED NEW R2 LOWER INNER CHORD IAW B737-800 SRM 51-40-02 DWG 147A8501 (B737-53-3-0711) MAIN CABIN R2 LOWER INNER CHORD CORRODED ON UPPER SURFACE IN MULTIPLE AREAS TRANSCRIBED FROM HAECO GSO NR 9286262.VERIFIED ESFR ENTERED. REMOVED R2 LOWER INNER CHORD. RECEIVED NEW R2 INNER LOWER CHORD MAT ID PO# 1122020.1 IAW B737-800 SRM 51-40-02 DWG# 147A8501 INSTALLED NEW R2 LOWER INNER CHORD IAW B737-800 SRM 51-40-02 DWG# 147A8501.
